# SDR 96ZZZX2912

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Cracked
- Location: Fs 945 L15r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, SHEAR CLIP LOCATED BETWEEN LONGERONS 15R AND 16R WAS FOUND CRACKED 2 INCHES.  REMOVED CRACKED SHEAR, FABRICATED AND INSTALLED NEW CLIP IAW DC-9 SRM 53-03, FIGURE 28 AND DC-9, MM 55-00.
